MAUDE Adverse Event Report: O&M HALYARD, INC. STANDARD BACK TABLE COVER, 50 IN. X 90 IN. / 127 CM X 228 CM; EQUIPMENT COVERS

O&M HALYARD, INC. STANDARD BACK TABLE COVER, 50 IN. X 90 IN. / 127 CM X 228 CM; EQUIPMENT COVERS
Model Number 42216NS
Medical Device Problem Codes Material Frayed (1262); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Upon completion of the investigation; a follow-up report will be filed.All information reasonably known as of 24jul2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by o&m halyard, inc.Represents all of the known information at this time.O&m halyard, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
O&m halyard, inc.Received a single report that referenced two different incidences, which were associated with separate units, involving two different patients.This is the first of two reports.Refer to 3005997949-2019-00014 for the second patient.It was reported that the "back table covers have lint on them and they are being used in cataract cases." additional information was received on 3-jul-2019 that states two patients had lint in the surgical site and eyes and a follow up procedure for irrigation was performed.Additional information was requested.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The fal received one (1) open, unused cataract pack with the pack components wrapped inside a back table cover (btc).An itemized list of components was included inside the pack.No other packaging was received.The sample was evaluated under ambient light conditions.The pack arrived in an open product package.There are pack components sealed in a pouch outside the pack.These components were not evaluated as they were outside the pack.The contents of the pack were removed.The tape tabs arrived torn along the perforation lines.The pack was carefully unfolded.The back table cover was inspected for any visual damage.There are no particulates of any color observed on the nonwoven side.There is no linting or abrasion observed on the nonwoven side.There are no tears, cuts, holes or any other visual damage observed on either side of the btc.The sample was evaluated under ambient light conditions.The pack arrived in an open product package.Based on the sample results this incident was not confirmed.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 12sep2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by o&m halyard, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to o&m halyard, inc.O&m halyard, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a halyard health product is defective or caused serious injury.

Brand Name
STANDARD BACK TABLE COVER, 50 IN. X 90 IN. / 127 CM X 228 CM
Common Device Name
EQUIPMENT COVERS
Manufacturer (Section D)
O&M HALYARD, INC.
5405 windward parkway
alpharetta 30004
MDR Report Key8832980
Report Number3005997949-2019-00013
Device Sequence Number18879096
Product Code PUI
UDI-Device Identifier30680651422164
UDI-Public30680651422164
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
D320421
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42216NS
Device Catalogue Number104221600
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/02/2019
Supplement Date Received by Manufacturer09/06/2019
Initial Report FDA Received Date07/26/2019
Supplement Report FDA Received Date09/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1